Integrability conditions of a resonant saddle in generalized Liénard-like complex polynomial differential systems

Jaume Giné, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)

Abstract

© 2017 We consider a complex differential system with a resonant saddle at the origin. We compute the resonant saddle quantities and using Gröbner bases we find the integrability conditions for such systems up to a certain degree. We also establish a conjecture about the integrability conditions for such systems when they have arbitrary degree.
Original languageEnglish
Pages (from-to)130-131
JournalChaos, Solitons and Fractals
Volume96
DOIs
Publication statusPublished - 1 Mar 2017

Keywords

  • Analytic integrability
  • Center problem
  • Polynomial complex differential systems

Fingerprint Dive into the research topics of 'Integrability conditions of a resonant saddle in generalized Liénard-like complex polynomial differential systems'. Together they form a unique fingerprint.

Cite this